# SDR DALA2020121704129

- Difficulty date: December 13, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 51,404 hours, 26,896 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 29 Abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29ABC O2 MASK DIDN`T DEPLOY PERFORMING O2 MASK TASK CARD 2527-01041-02.  CORRECTIVE ACTION: R & R PASSENGER OXYGEN PANEL UNIT, REF A319 AMM 25-25.  REMOVED OXYGEN GENERATOR FROM OLD OXYGEN PANEL & REINSTALLED IT ON NEW OXYGEN PANEL, REF A319 35-21.  OPERATIONS CHECK MASK RELEASE, PER A319 AMM 35-23.  OPERATIONS CHECK GOOD.
